Bifurcation problems for nonlinear elliptic variational inequalities
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 10 (1989) no. 2, pp. 215-258.
@article{AFST_1989_5_10_2_215_0,
     author = {Degiovanni, Marco},
     title = {Bifurcation problems for nonlinear elliptic variational inequalities},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {215--258},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 10},
     number = {2},
     year = {1989},
     zbl = {0656.58030},
     mrnumber = {1425487},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1989_5_10_2_215_0/}
}
Degiovanni, Marco. Bifurcation problems for nonlinear elliptic variational inequalities. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 10 (1989) no. 2, pp. 215-258. http://www.numdam.org/item/AFST_1989_5_10_2_215_0/

[1] Attouch (H.). - Variational convergence for functions and operators, Applicable Mathematics Series, Pitman (Advanced Publishing Program), Boston, Mass. - London, 1984. | MR 773850 | Zbl 0561.49012

[2] Attouch (H.), Picard (C.). - Problèmes variationnels et théorie du potentiel non linéaire, Ann. Fac. Sci. Toulouse 1, 1979, p. 89-136. | EuDML 73090 | Numdam | MR 554374 | Zbl 0418.49012

[3] Benci (V.). - Positive solutions of some eigenvalue problems in the theory of variational inequalities, J. Math. Anal. Appl. 61, 1977, p. 165-187. | MR 460868 | Zbl 0432.35059

[4] Benci (V.), Micheletti (A.M.). - Su un problema di autovalori per disequazioni variazionali, Ann. Mat. Pura Appl. (4) 107, 1975, p. 359-371. | MR 412941 | Zbl 0324.49004

[5] Berger (M.S.). - On von Karman's equations and the buckling of a thin elastic plate, I the clamped plate, Comm. Pure Appl. Math. 20 1967, p. 687-719. | MR 221808 | Zbl 0162.56405

[6] Berger (M.S.), Fife (P.C.). - Von Karman's equations and the buckling of a thin elastic plate, II plate with general edge conditions, Comm. Pure Appl. Math. 21, 1968, p. 227-241. | MR 229978 | Zbl 0162.56501

[7] Bohme (R.). - Die Lösung der Verzweigungsgleichungen für nichtlineare Eigenwertprobleme, Math. Z. 127, 1972, p. 105-126. | EuDML 171759 | MR 312348 | Zbl 0254.47082

[8] Gobanov (G.), Marino (A.), Scolozzi (D.).- Evolution equation for the eigenvalue problem for the Laplace operator with respect to an obstacle (preprint), Dip. Mat. Pisa, 214, Pisa, 1987. | MR 1106575 | Zbl 0729.35088

[9] Gobanov (G.), Marino (A.), Scolozzi (D.). - Multiplicity of eigenvalues for the Laplace operator with respect to an obstacle and non-tangency conditions, Nonlinear Anal., in press. | MR 1065252 | Zbl 0716.49009

[10] Dal Maso (G.). - On the integral representation of certain local functionals, Ricerche Mat. 32, 1983, p. 85-113. | MR 740203 | Zbl 0543.49001

[11] De Giorgi (E.), Degiovanni (M.), Marino (A.), Tosques (M.). - Evolution equations for a class of nonlinear operators, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur.. (8) 75, 1983, 1-8 1984. | MR 780801 | Zbl 0597.47045

[12] De Giorgi (E.), Franzoni (T.).-Su un tripo di convergenza variazionale, Rend. Sem. Mat. Brescia 3, 1979, p. 63-101.

[13] Degiovanni (M.).- Homotopical properties of a class of nonsmooth functions, Ann. Mat. Pura Appl., in press. | MR 1080210 | Zbl 0722.58013

[14] Degiovanni (M.).- On the buckling of a thin elastic plate subjected to unilatera constraints, Nonlinear Variational Problems, (Isola d'Elba, 1986), Procceedings, in press. | Zbl 0684.73022

[15] Degiovanni (M.), Marino (A.).- Alcuni problemi di autovalori e di biforcazione rispetto ad un ostacolo, Equazioni Differenziali e Calcolo delle Variazioni (Pisa, 1985), p. 71-93, Editrice Tecnico Scientifica, Pisa, 1985.

[16] Degiovanni (M.), Marino (A.).- Bifurcation for some nonlinear elliptic variational inequalities, Variational Methods in Differential Problems (Trieste, 1985), Rend. Istit. Mat. Univ. Trieste 18 1986, p. 40-48. | MR 898392 | Zbl 0636.35009

[17] Degiovanni (M.), Marino (A.).- Non-smooth variational bifurcation, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 81, 1987, p. 259-269, 1988. | MR 999818 | Zbl 0671.58029

[18] Degiovanni (M.), Marino (A.), Tosques (M.).- Evolution equations with lack of convexity, Nonlinear Anal. 9, 1985, p. 1401-1443. | MR 820649 | Zbl 0545.46029

[19] Do (C.).-Bifurcation theory for elastic plates subjected to unilateral conditions, J. Math. Anal. Appl. 60 1977, p. 435-448. | MR 455672 | Zbl 0364.73030

[20] Do (C.). - Nonlinear bifurcation problem and buckling of an elastic plate subjected to unilateral conditions in its plane, Contemporary Developments in Continuum Mechanics and Partial Differential Equations (Proc. Internat. Sympos., Inst. Mat., Univ. Fed. Rio de Janeiro, Rio de Janeiro, 1977, p. 112-134, North-Holland Math. Studies, 30, North-Holland, Amsterdam, 1978. | MR 519641 | Zbl 0401.73060

[21] Fadell (E.R.), Rabinowitz (P.H.).- Bifurcation for odd potential operators and an alternative topological index, J. Funct. Anal. 26, 1977, p. 48-67. | MR 448409 | Zbl 0363.47029

[22] Krasnoselskii (M.A.). - Topological methods in the theory of nonlinear integral equations, Gosudarstv. Izdat. Techn. - Teor. Lit., Moscow, 1956. The Macmillan Co., New-York, 1964. | MR 96983

[23] Kucera (M.).- A new method for obtaining eigenvalues of variational inequalities : operators with multiple eigenvalues, Czechoslovak Math. J. 32, 1982, p. 197-207. | MR 654056 | Zbl 0621.49005

[24] Kucera (M.).-Bifurcation points of variational inequalities, Czechoslovak Math. J. 32, 1982, p. 208-226. | MR 654057 | Zbl 0621.49006

[25] Kucera (M.), Necas (J.), Soucek (J.).- The eigenvalue problem for variational inequalities and a new version of the Ljusternik-Schnirelmann theory, Nonlinear Analysis (Collection of papers in honor of Erich H. ROTHE), p. 125-143, Academic Press, New-York, 1978. | MR 513782 | Zbl 0463.47041

[26] Marino (A.).- La biforcazione nel caso variazionale, Confer. Sem. Mat. Univ. Bari N. 132, 1973. | MR 348570 | Zbl 0323.47046

[27] Marino (A.), Scolozzi (D.).- Goedetiche con ostacolo, Boll. Un. Mat. Ital.B (6) 2, 1983, p. 1-31. | MR 698480

[28] Mcleod (J.B.), Turner (R.E.L.).- Bifurcation for non-differentiable operators with an application to elasticity, Arch. Rational Mech. Anal. 63, 1976, p. 1-45. | MR 473953 | Zbl 0356.47030

[29] Miersemann (E.).- Eigenwertaufgaben für Variation sungleichungen, Math. Nachr. 100, 1981, p. 221-228. | MR 632628 | Zbl 0474.49011

[30] Miersemann (E.).- On higher eigenvalues of variational inequalities, Comment. Math. Univ. Carolin. 24, 1983, p. 657-665. | MR 738561 | Zbl 0638.49020

[31] Quittner (P.).- Spectral analysis of variational inequalities, Comment. Math. Univ. Carolin. 27, 1986, p. 605-629. | MR 873631 | Zbl 0652.49008

[32] Quittner (P.).- Bifurcation points and eigenvalues of inequalites of reaction-diffusion type, J. Reine Angew. Math. 380, 1987, p. 1-13. | MR 916198 | Zbl 0617.35053

[33] Quittner (P.).- Solvability and multiplicity results for variational inequalities, preprint. | MR 1014128

[34] Rabinowitz (P.H.). - A bifurcation theorem for potential operators, J. Funct. Anal. 25, 1977, p. 412-424. | MR 463990 | Zbl 0369.47038

[35] Rabinowitz (P.H.).- Minimax methods in critical point theory with applications to differential equations CBMS Regional Conference Series in Mathematics, 65, American Mathematical Society, Providence, R.I., 1986. | MR 845785 | Zbl 0609.58002

[36] Riddell (R.C.). - Eigenvalue problems for nonlinear elliptic variational inequalities on a cone, J. Funct. Anal. 26, 1977, p. 333-355. | MR 460882 | Zbl 0369.47039

[37] Riddell (R.C.).- Eigenvalue problems for nonlinear elliptic variational inequalities, Nonlinear Anal. 3, 1979, p. 1-33. | MR 520467 | Zbl 0416.49009

[38] Spanier (E.H.). - Algebraic topology, McGraw, Hill Book Co., New-York, Toronto, Ont., London, 1966. | MR 210112 | Zbl 0145.43303

[39] Stampacchia (G.). - Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus, Ann. Inst. Fourier (Grenoble) 15, 1965, p. 189-257. | Numdam | MR 192177 | Zbl 0151.15401

[40] Szulkin (A.). - On a class of variational inequalities involving gradient operators, J. Math. Anal. Appl. 100, 1984, p. 486-499. | MR 743337 | Zbl 0551.49008

[41] Szulkin (A.). - On the solvability of a class of semilinear variational inequalities, Rend. Mat. (7) 4, 1984, p. 121-137. | MR 807126 | Zbl 0608.35003

[42] Szulkin (A.).- Positive solutions of variational inequalities : a degree-theoretic approach, J. Differential Equations 57, 1985, p. 90-111. | MR 788424 | Zbl 0535.35029